MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000 LA; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) confirmed the reported issue by phone.The fse indicated that the cup presence sensor could be sticking, and instructed the customer to clean the presence sensor with an alcohol pad.This freed up the presence sensor, which resolved the issue.The customer validated the analyzer by running quality control with the results within specification.The aia-2000 analyzer is functioning as expected.No further action is required by field service.A complaint and service history review through aware date of event for similar complaints was performed for serial number (b)(6).There were no other similar complaints found during the search period.Review of related documentation.The aia-2000 service manual under appendix 4: error messages states the following: [4273] hybrid cup transfer z-axis home overrun cause: the home sensor activated improperly after movement of the hybrid cup transfer z-axis.If retry fails, the measurement result will be flagged (mf flag).Solution: contact tosoh service center or local representatives.The most probably cause was traced to component failure of the cup presence sensor.
 
Event or Problem Description
A customer reported 4273 hybrid cup transfer z-axis home overrun on the aia-2000 analyzer.The customer verified that the waste bin was not full and indicated that they performed an all set home function, but it would not fully complete.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event, which resulted in a delay in patient results for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
Correction for section h10 statement: 13-month complaint and service history review and probable cause statement: incorrect statement: a complaint and service history review through aware date of event for similar complaints was performed for serial number (b)(6).There were no other similar complaints found during the search period.Correct statement: a complaint and service history review through aware date of event for similar complaints was performed for serial number (b)(6).There were three (3) similar complaints found during the search period, including this one.Correction for section h10 statement: probable cause of the reported event.Incorrect statement: the most probable cause was traced to component failure of the cup presence sensor.Correct statement: the most probable cause of the reported event was due to a faulty cup presence sensor.

Brand Name
AIA-2000 LA
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key19989915
Report Number3004529019-2024-00599
Device Sequence Number18289168
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown